# SDR CA060920011

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 9,821 hours
- Engine: Cfmint CFM565B4P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

(CAN) ACCIDENTLY FLIGHT ATTENDANT DEPLOYED THE SLIDE AT L-2 DOOR. INITIALLY SHE WENT TO DEACTIVATE THE DOOR BUT WAS DISTRACTED THEN USED THE OPEN LEVER INSTEAD OF THE DISARM LEVER CAUSING THE INCIDENT. SLIDE WAS DEPLOYED BUT NOT INFLATED, DUE TO THE ACTUATION CABLE FOUND WRAPPED AROUND THE TOP OF CYLINDER WHICH PREVENT THE INFLATION. (TC NR 20060920011)
